Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

On the pill, could this be a miscarriage or something?

I've been on the pill for 4 months...5 days before my period was due I threw up my pill an hour after taking it and then ended up having unprotected sex with my husband 2 days later. Well, my period was 3 days late...every month since I've started the pill I've gotten my period the morning of my first placebo but this time i didn't get it til my last placebo and I cramped sooooo bad. I had terrible back pain and then just light bleeding. but it's been 4 days now and I'm bleeding so heavily I'm using up tampons and pads like no other. After just two hours my tampon was saturated to the point even the string was covered in blood. When I wear pads it's not quite as bad...takes about 3 hours before it's completely saturated. My periods are usually pretty light...could I be miscarrying or something?

Answer Question
 
Anonymous

Asked by Anonymous at 5:55 PM on Jan. 30, 2011 in Pregnancy

Answers (2)
  • Hon i would seek medical attention i am no expert and am not sure. either way i would want to be safe.
    WildCat73

    Answer by WildCat73 at 7:24 PM on Jan. 30, 2011

  • Yeah, I agree. I'd go into a doctor ASAP. This happened to me about 7mths ago. They had to do a pelvic exam and urine test to see if I was miscarrying....turns out it was just a period from hell. lol Just go see a doctor, get some answers.....
    mommycet2011

    Answer by mommycet2011 at 12:49 AM on Jan. 31, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.